I have been using Repatha for over a year and after the last dose my hands are sore joints hurt and swollen. First time this has happened.
I've been on Repatha on two separate occasions, and had bad muscle aches both times, including in the hands. I resumed it because I didn't realize that Repatha was causing it the first time. After 5-6 injections the first time, the symptoms resolved after about 6-8 weeks. This time, I took just one shot three weeks ago, got the muscle aches after 5 days, and still have them. Symptoms helped somewhat with light exercise, DayQuil and rest. Good luck.
- Repatha Information for Consumers
- Repatha Information for Healthcare Professionals (includes dosage details)
- Side Effects of Repatha (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Aug 2015 • 1 answer
Posted 26 Dec 2016 • 0 answers
Posted 17 Mar 2017 • 3 answers
My friend is an alcoholic and her hands, feet , and face are swelling. Does she need to see the doc?
Posted 12 Apr 2017 • 2 answers
Posted 19 days ago • 0 answers